Methods and Applications of Analysis

Volume 10 (2003)

Number 1

Periodic Beurling Boehmians and Analytic Boehmians

Pages: 137 – 150

DOI: http://dx.doi.org/10.4310/MAA.2003.v10.n1.a8

Authors

V. Karunakaran

R. Roopkumar

Abstract

We define Periodic Beurling Boehmians and analytic Boehmians. We also define boundary value of an analytic Boehmian as a periodic Beurling Boehmian and prove that each periodic Beurling Boehmian x can be written as x+ + x- where x+ and x- are boundary values of certain analytic Boehmians.

Full Text (PDF format)